# SDR DL73G030745

- Difficulty date: August 12, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N222DZ
- Make and model: Boeing 737-35B
- Aircraft serial: 23971
- Aircraft time: 41,172 hours, 21,252 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Flange
- Condition: Corroded
- Location: Mlg Brake Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF THE MLG PISTON IAW CMM 32-11-11, THE BRAKE FLANGE FACE WAS LOCALLY BLENDED.  SUBJECT CMM, FIGURE 403 NOTES NO BLENDING IS ALLOWED, AND TO CONTACT OEM.  NOTE: GEAR IS SCHEDULED TO BE INSTALLED ON AC 222.  BLEND WAS SUBMITTED TO OEM, AND SUBSEQUENTLY PROCESSED IAW ERA 339500-14AD.
